# SDR ASOA02223

- Difficulty date: April 1, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG C-CHECK INSPECTION IN BNA, CORROSION WAS FOUND ON STRINGER 18 LEFT BETWEEN FRAMES 16 AND 18.  MAINTENANCE REMOVED THE CORRODED SECTION OF THE STRINGER AND REPLACED IT WITH A SPLICE IAW SRMS 51-25-00, 51-40-02 AND 51-40-05.  (M)
